Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/82983
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Sampled-data fuzzy control of chaotic systems based on a T-S fuzzy model
Author: Wu, Z.G.
Shi, P.
Su, H.
Chu, J.
Citation: IEEE Transactions on Fuzzy Systems, 2014; 22(1):153-163
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2014
ISSN: 1063-6706
1941-0034
Statement of
Responsibility: 
Zheng-Guang Wu, Peng Shi, Hongye Su and Jian Chu
Abstract: In this paper, a sampled-data fuzzy controller is designed to stabilize a class of chaotic systems. A Takagi-Sugeno (T-S) fuzzy model is employed to represent the chaotic systems. Based on this general model, the exponential stability issue of the closed-loop systems with an input constraint is first investigated by a novel time-dependent Lyapunov functional, which is positive definite at sampling times but not necessary between the sampling times. Then, two sufficient conditions are developed for sampled-data fuzzy controller synthesis of the underlying T-S fuzzy model with or without input constraint. All the proposed results in this paper depend on both the upper and lower bounds on a sampling interval, and the available information about the actual sampling pattern is fully utilized. The proposed sampled-data fuzzy control scheme is successfully applied to the chaotic Lorenz system, which is shown to be effective and less conservative compared with existing results.
Keywords: Chaotic systems; exponential stability; sampled-data control; Takagi–Sugeno (T–S) fuzzy model.
Rights: © 2013 IEEE
RMID: 0020134886
DOI: 10.1109/TFUZZ.2013.2249520
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.